# SDR RAIA201812180001

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 40,706 hours, 24,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 433
- Condition: Inoperative
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRK INBD INOP.  INSPECTED BRAKES AND WIRING FOR DEFECTS, NONE FOUND.  R&R BRAKE CONTROL UNIT.  PERFORMED ADJUSTMENT TEST OF BRAKE SYSTEM.  SYSTEM OPS NORMAL.
